Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Corrigenda: “On the dimension of bivariate superspline spaces” [Math. Comp. 53 (1989), no. 187, 219–234; MR0969483 (90c:41014)]
HTML articles powered by AMS MathViewer

by Charles Chui and Tian Xiao He PDF
Math. Comp. 55 (1990), 407-409 Request permission
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 41A15
  • Retrieve articles in all journals with MSC: 41A15
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 407-409
  • MSC: Primary 41A15
  • DOI: https://doi.org/10.1090/S0025-5718-1990-1023757-X
  • MathSciNet review: 1023757